Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Zhu, L"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Tong, Howell, Xia, Y and Zhu, L (2002) An adaptive estimation of dimension reduction space, with discussion. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 64 (3). pp. 363-410. ISSN 1369-7412

This list was generated on Wed Dec 6 21:17:14 2023 GMT.